# SDR 2004UALA00851

- Difficulty date: September 25, 2004
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 15,893 hours, 4,688 cycles
- Engine: Pwa PW4052
- Engine time: 2,754 hours, 4,030 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RETURNED TO HNL DUE TO FAILED EN ROUTE ETOPS VERIFICATION, APU ALTITUDE START.  SUPPLEMENTAL DATA UPDATE, THE CAUSE OF THE FAILED ALTITUDE START WAS NOT CONFIRMED.  TEST CELL FINDINGS COULD NOT REPEAT NO START EVENT.  THE FOLLOWING LRU WERE ROUTED-GENERATOR OIL SWITCH, P2 SENSOR, LOT SWITCH, EXCITER, DE-OIL SOLENOID VALVE, FUEL FLOW DIVIDER, AND FUEL CONTROL UNIT RELATED TO ALTITUDE STARTING WERE REPLACED AS PRECAUTIONARY.  APU PASSED THE AS-RECEIVED DIAGNOSTIC TEST.  APU WAS TREATED AS A CONVENIENCE SHOP VISIT AND MADE SERVICEABLE.  SUBSEQUENT, THE APU AND A/C COMBINATION EXHIBITED SAME EVENT.  THE APU CONTROLLER AND APU START SWITCH WAS REPLACED.  NO OTHER EVENTS HAVE OCCURRED.
